Trametinib and Serious Skin Toxicity

In this article, we will discuss Trametinib and Serious Skin Toxicity. So, let’s get started.

Trametinib and Serious Skin Toxicity

In the METRIC study, the overall incidence of any skin toxicity, the most frequent of which were rash, dermatitis acneiform rash, palmar-plantar erythrodysesthesia syndrome, and erythema, was 87% in patients receiving Trametinib. Severe skin toxicity occurred in 12% of patients treated with Trametinib. Skin toxicity requiring hospitalization occurred in 6% of patients treated with Trametinib, most frequently for secondary infections of the skin requiring intravenous antibiotics or severe skin toxicity without secondary infection. Reductions in the dose of Trametinib were required in 12% and permanent discontinuation of Trametinib was
required in 1% of patients with skin toxicity. In the COMBI-d study, the overall incidence of any skin toxicity was 55% for patients receiving Trametinib and dabrafenib. No serious or severe cases of skin toxicity occurred in patients treated with Trametinib and dabrafenib. Reductions in the dose of Trametinib were required in 5% of patients receiving Trametinib and dabrafenib and no patients required permanent discontinuation of Trametinib for skin toxicity. Across clinical trials of Trametinib administered with dabrafenib in patients with unresectable or metastatic melanoma, serious skin toxicity occurred in 0.7% of patients. Withhold Trametinib for intolerable or severe skin toxicity. Resume Trametinib at a lower dose in patients with improvement or recovery from skin toxicity within 3 weeks. Permanently discontinue Trametinib if skin toxicity has not improved in 3 weeks.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.